# SDR HEEA955851

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4391S
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066305401
- Condition: Face Broken
- Location: Cockpit
- Component: KI250
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLASS BROKEN ON FACE OF INDICATOR. REPLACED BROKEN LENS, REPAIRED.  PERFORMED COMPLETE ALIGNMENT AND CALIBRATION.  BENCH CHECK GOOD.
